# SDR 02FDEA00048

- Difficulty date: January 10, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 926 CORROSION ON FLOORBEAM BS 344, RBL 5- LBL 65, WL 208 AT FASTENER HOLES.  R&R UPR FLOORBEAM.
